About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 939405, 9 pages
http://dx.doi.org/10.1155/2013/939405
Research Article

Global Solutions for an -Component System of Activator-Inhibitor Type

1Department of Mathematics, College of Sciences, Taibah University, Yanbu, Saudi Arabia
2Department of Mathematics, University of Tebessa, 12002 Tebessa, Algeria
3Department of Mathematics, University of Batna, 05000 Batna, Algeria

Received 15 May 2013; Accepted 17 July 2013

Academic Editor: Khalil Ezzinbi

Copyright © 2013 S. Abdelmalek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Turing, “The chemical basis of morphogenesis,” Philosophical Transactions of the Royal Society B, vol. 237, pp. 37–72, 1952.
  2. A. H. Gierer and H. Meinhardt, “A theory of biological pattern formation,” Kybernetik, vol. 12, pp. 30–39, 1972.
  3. F. Rothe, Global Solutions of Reaction-Diffusion Systems, vol. 1072 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1984. View at Zentralblatt MATH · View at MathSciNet
  4. K. Masuda and K. Takahashi, “Reaction-diffusion systems in the Gierer-Meinhardt theory of biological pattern formation,” Japan Journal of Applied Mathematics, vol. 4, no. 1, pp. 47–58, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. D. Li, S. H. Chen, and Y. C. Qin, “Boundedness and blow up for the general activator-inhibitor model,” Acta Mathematicae Applicatae Sinica, vol. 11, no. 1, pp. 59–68, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. P. Bernasconi, “Reaction-Diffusion model for phyllotaxis,” Physica D, vol. 70, pp. 90–99, 1994.
  7. H. Meinhardt, A. Koch, and G. Bernasconi, “Models of pattern formation applied to plant development,” in Symmetry in Plants, D. Barabe and R. V. Jean, Eds., pp. 723–775, World Scientific Publishing, Singapore.
  8. D. Henry, Geometric Theory of Semi-Linear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, New York, NY, USA, 1984.
  9. S. Abdelmalek and S. Kouachi, “Proof of existence of global solutions for m-component reaction-diffusion systems with mixed boundary conditions via the Lyapunov functional method,” Journal of Physics A, vol. 40, no. 41, pp. 12335–12350, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. P. Quittner and P. Souplet, Superlinear Parabolic Problems, Blow-up, Global Existence and Steady States, Birkhäuser, Basel, Switzerland, 2007. View at MathSciNet
  11. S. Abdelmalek and S. Kouachi, “A simple proof of Sylvester's (determinants) identity,” Applied Mathematical Sciences, vol. 2, no. 32, pp. 1571–1580, 2008.